# SDR WX0A20130611009

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION, MX REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYS WOULD NOT TEST.  MX R & R THE APPROPRIATE BATTERY PACKS IN POWER SUPPLY AND MADE ALL REQUIRED CORRECTIONS AND OPS CHECK ACCOMPLISHED IAW AMM 33-50-00, SYS OPS CHECKED NORMAL.  THE ACFT HAS BEEN RETURNED TO SERVICE.
